MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Lot Number 0030917759
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent moved on balloon occurred.The target lesion was located in the coronary artery.A 4.00 x 38mm synergy xd drug eluting stent (des) was advanced for dilatation.However, during the procedure, the stent partially shifted on the stent balloon prior to deployment.The device was removed from the patient's body successfully, and the procedure was completed with a different device.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned for analysis.Visual and tactile revealed the proximal stent struts were damaged, they were bunched and pulled distally towards the mid-section of the balloon.A stent strut was partially lifted at the distal section of the stent.The device was returned attached to a guide catheter.Balloon cones were reviewed and were not subjected to positive pressure.Microscopic examination of the stent revealed stent struts pulled distally and bunched at the mid-section of the stent.Balloon cones were reviewed and were not subjected to positive pressure.Stent positioning revealed no signs of movement at the distal end, stent struts did not pass the distal markerband.Bumper tip showed no signs of distal tip damage.Dimensional testing revealed that the undamaged crimped stent od (outer diameter) was measured by snap gauge and the result was 0.0485 inch which is within max crimped stent profile measurement.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18770199
Report Number2124215-2024-10380
Device Sequence Number7701473
Product Code NIQ
UDI-Device Identifier08714729981176
UDI-Public08714729981176
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2025
Device Lot Number0030917759
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer03/04/2024
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown